# SDR SIMA200529008

- Difficulty date: October 13, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fr 25
- Part time: 11,727 hours, 10,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA. PREPARED A DOUBLER, FILLER AND SHIMS.  REPAIR DONE IAW SRM.  (SW21200500542) (K)
